MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 ELITE MODULAR HD 28MM +3; HIP METAL FEMORAL HEADS

DEPUY INTERNATIONAL LTD - 8010379 ELITE MODULAR HD 28MM +3; HIP METAL FEMORAL HEADS
Catalog Number 962734000
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 02/26/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient was address to revised to address recurring dislocation.Doi:unknown; dor: (b)(6)2018: left hip.
 
Additional Manufacturer Narrative
Product complaint #
=
> pc-(b)(4).Investigation summary
=
> no device associated with this report was received for examination.A worldwide complaint database search found no other reported incident(s) against the provided product/lot combination(s) since release for distribution.Based on previous investigations this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ELITE MODULAR HD 28MM +3
Common Device Name
HIP METAL FEMORAL HEADS
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8DT
UK  LS11 8DT
MDR Report Key7357396
Report Number1818910-2018-55738
Device Sequence Number19163960
Product Code JDI
UDI-Device Identifier10603295244110
UDI-Public10603295244110
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K871867
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 02/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number962734000
Device Lot NumberXHR22
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/26/2018
Supplement Date Received by Manufacturer07/13/2018
Initial Report FDA Received Date03/21/2018
Supplement Report FDA Received Date07/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age86 YR
Patient Weight86